Quasi completely continuous multilinear operators



Downloads per month over past year

Villanueva, Ignacio and Peralta Pereira, Antonio Miguel and Wright, J. D. Maitland and Ylinen, Kari (2010) Quasi completely continuous multilinear operators. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 140 (3). pp. 635-649. ISSN 0308-2105

[thumbnail of 2010Quasicompletelycontinuous.pdf]

Official URL: http://journals.cambridge.org/action/displayJournal?jid=PRM


We introduce the concept of quasi-completely continuous multilinear operators and use this concept to characterize, for a wide class of Banach spaces X1, …, Xk, the multilinear operators T : X1 × … × Xk → X with an X-valued Aron–Berner extension.

Item Type:Article
Uncontrolled Keywords:Multilinear operator; Aron–Berner extension; Quasi-completely continuous operators
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:12364
Deposited On:07 Mar 2011 10:23
Last Modified:06 Feb 2014 09:23

Origin of downloads

Repository Staff Only: item control page